Withdrawal Syndrome

Home > Groups > Withdrawal Syndrome

Support group for people who have Withdrawal Syndrome, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Hi

    Hi

    Post created 6 months 4 weeks ago

  • I am detoxing from dyazide and I am having withdra...

    I am detoxing from dyazide and I am having withdrawal symptoms. The worst is the pain and swelling/numbness in my legs. Any suggestions to help?

    Post created 7 months 2 weeks ago

  • Hello, I was on Androgel for approximately 3 year...

    Hello, I was on Androgel for approximately 3 years. Then my insurance company would not pay for the gel and put me on the injectable formula. I was on it for about six months, blood pressure went through the roof, I felt like crap and I think may have had a small stroke. I discontinued immediately. That was about 8 months ago. I feel like I've aged about 20 years since then. No sex life and arthritis really magnified.
    Does this ever get better? I am 54 and really regret having tried this treatment in the first place.

    Post created 7 months 3 weeks ago

  • Looking for some answers to citirizine withdrawal...

    Looking for some answers to citirizine withdrawal

    Post created 8 months 16 hours ago

  • I have been on phenergan IV 25. Mg 4 X a day for 1...

    I have been on phenergan IV 25. Mg 4 X a day for 10 years ordered by my doctor. Now I am trying to get off by finding out I shouldn't have been on that much. What can I do. I have chills , headaches, stomach problems, anxiety etc

    Post created 8 months 3 days ago

  • Hi Everyone! I have been having excruciating foot...

    Hi Everyone! I have been having excruciating foot pain, numbness and tingling for several years and having TENS treatments at the foot doctor really didn't help. Last week I forgot to take my Simvastatin (20 mg) on Wednesday and Thursday. The next morning I could actually feel my feet and they didn't feel numb. Thursday night I took a pill and the next day I had excruciating pain in my left foot/leg. So I decided to look online for any side effects that I didn't know about. Bingo! All my horrible symptoms. SO I stopped taking the pills that Saturday night. I seem to be having a different kind of foot pain and aches in my hands and other things so I looked up withdrawal symptoms and found this site. Hope to find some of my withdrawal symptoms. ;)

    Post created 8 months 3 days ago

  • I have been taking Nexium and then Dexilant for t...

    I have been taking Nexium and then Dexilant for ten years and want to stop. As a first step, instead of taking 60 mg of Dexilant every day, I am taking 30 mg. I'm interested to know what advice I can get from others.

    Post created 8 months 4 days ago

  • I have been on achiphex since 2011, and PPIs since...

    I have been on achiphex since 2011, and PPIs since late 1990s. After I got switched to the generic, I began having swelling in my feet and ankles and neuropathy. The generics seemed to be less effective, and the pharmacies like to switch them out frequently from one generic to another. I am very sensitive to chemical changes, but complaints fall on deaf ears. I was recently given a generic made by Mylan. I started having all kinds of side effects, too numerous to mention now, but I had changed pharmacies, so all my scripts were new brands, I have taken myself off most of my meds to see where I am at and for the most part it has helped with my focus.
    I am exhausted to the point of barely functioning since I ran out of the mylan version due to a pharmacist billing error. I had such horrible withdrawals, and over a month later they have lessened but the pain in my lower back is almost unbearable. I switched to prescription zantac, but as and H2 inhibitor it has only lessoned the itching that was driving me nuts, I am also on clonazepam and an opiate.
    I had a GI bleed from a diaphragmatic hernia with gastric volvulus in 2010, and my stomach has been migrating and I am really scared that it is in my chest again (feels like it.) I had a gastropoxy or gastroxopy, see both spellings, so I'm not sure which is accurate. I am at my wits end.

    Post created 8 months 4 days ago

  • My brother has acquired B.I. and was put on carbam...

    My brother has acquired B.I. and was put on carbamazepine over 30yrs ago. He has not had a seizure in over 20 yrs. Recently his behavior digressed significantly, and his care staff have recommended a medical review of his meds. On doing research on the side effects of the drug, it describes his behavioural issues: confusion, aggression, agitation, hostility, irritability, very tired, trouble sleeping, significantly increased memory loss, etch. He recently had a physical and is otherwise in good health. I would like information to be able to support his care staff as he is weaned off. I recently stopped taking Effexor, and I thoroughly understand the challenges of 'Withdrawal Syndrome'. Thank you for your help and support

    Post created 8 months 4 days ago

  • I'm not sure what's going on but I am all out of w...

    I'm not sure what's going on but I am all out of whack, was on this drug for a year..now I suffering horrible pain and depression.

    Post created 8 months 1 week ago